Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had rhinoplasty. Lump on nose. What should be the treatment?

i had rhinoplasty 6 years ago. my nose was in perfect symmetry. about two weeks ago a lump started to be noticeable on my left side of the nose above the nostril . it does not hurt and there is no color to it. it is also firm. now it makes by nose look lop sided when i put my head up. what could it be and what could i do with it?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank you for your query.
I doubt whether after six years this has anything to do with your previous rhinoplasty . Please supply more information regarding this lump, is it inside or outside the nose, if inside, is it on the side of the septum or the face? I think it will be good if you could see the doctor who did the rhinoplasty . Please also mention why the rhinoplasty was done in the first place. Kind regards.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor